# SDR UVV2002F00001

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N405JW
- Make and model: Amd FALCON20C5
- Aircraft serial: 54
- Engine: Garrtt TFE731*
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: MY20142165
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB HAS CRACK RADIATING THROUGH FASTENERS ATTACHING RIB TO SPAR AND A PIECE IS MISSING APPROX 6 INCHES LONG AND .2500 INCHES WIDE, CORROSION EVIDENT, POSSIBLY DUE TO INSULATION BEING WET.  THIS DEFECT CAN ONLY BE SEEN IF LEADING EDGE IS DISASSEMBLED.
